# SDR UALA2013031801634

- Difficulty date: March 16, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 74,781 hours, 28,217 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER LEFT FRAME OF AFT CARGO BAY.  DENT IS LOCATED ON THE DOOR CUTOUT AREA AFT SIDE.  DENT MEASURES AT .031" DEPTH AND .438" DEPTH.  ACCOMPLISHED DETAILED VISUAL INSPECTION PER ECRA 5360-01268.
